# SDR USAASB02022

- Difficulty date: January 27, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 189929
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PVD - FLT 2576 - AFTER TAKEOFF FROM PVD, EN ROUTE TO PIT, THE AFT LEFT ENTRY DOOR WARNING LIGHT ILLUMINATED.  FLIGHT ATTENDANT RESET THE DOOR HANDLE AND THE LIGHT EXTINGUISHED.  FLIGHT RETURNED TO FIELD AT PVD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED AFT LEFT ENTRY DOOR LATCHES AND HANDLE OPERATION.  FOUND VERY LITTLE HANDLE MOVEMENT TO ILLUMINATE DOOR OPEN LIGHT.  ADJUSTED AFT LEFT ENTRY DOOR SWITCH.  OPS CHECK NORMAL.  (M)
